Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on elliptic curves over finite fields

Author: Hans-Georg Rück
Journal: Math. Comp. 49 (1987), 301-304
MSC: Primary 11G20; Secondary 14G15, 14K15
MathSciNet review: 890272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be an elliptic curve over a finite field k and let $ E(k)$ be the group of k-rational points on E. We evaluate all the possible groups $ E(k)$ where E runs through all the elliptic curves over a given fixed finite field k.

References [Enhancements On Off] (What's this?)

  • [1] Max Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper, Abh. Math. Sem. Hansischen Univ. 14 (1941), 197–272 (German). MR 0005125 (3,104f)
  • [2] John Tate, Endomorphisms of abelian varieties over finite fields, Invent. Math. 2 (1966), 134–144. MR 0206004 (34 #5829)
  • [3] J. Tate, Classes d'Isogènie des Variétés Abèliennes sur un Corps Fini (d'après T. Honda), Séminaire Bourbaki, Exposé 352, Benjamin, New York, 1968/69.
  • [4] William C. Waterhouse, Abelian varieties over finite fields, Ann. Sci. École Norm. Sup. (4) 2 (1969), 521–560. MR 0265369 (42 #279)
  • [5] A. Well, Variétés Abèliennes et Courbes Algébriques, Hermann, Paris, 1948.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G20, 14G15, 14K15

Retrieve articles in all journals with MSC: 11G20, 14G15, 14K15

Additional Information

PII: S 0025-5718(1987)0890272-3
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia